| Model Number |
498.137 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional product codes: kwp, mnh, nkg.Initial reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
This report is being filed after the review of a clinical evaluation report (cer) from a related research activity database (ddra) for patients undergoing cervical fusion.This report captures the following complications: displacement of other internal orthopedic devices, implants (1): patient no (b)(6), male, (b)(6) who underwent anterior posterior cervical th rod spinal 80mm 3.5mm axon cur readmitted due to displacement of other internal orthopedic devices, implants.This report is for a posterior cervical systems (synapse) rod.This is report 3 of 8 for (b)(4).Additional complications for this cer are captured on related complaints (b)(4).